# SDR CALA9701358

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ROW EIGHT EMERGENCY LIGHT OUT.  MAINTENANCE FOUND A BROKEN WIRE TO THE LIGHT.  THE WIRE WAS REPAIRED IAW MM CHAPTER 20, OPERATION OF THE LIGHT CHECKED GOOD.
